It’s like when you take a psychedelic and everything’s moving or “breathing “ and warping faintly ? I had a panic attack so I had to go to the ER to get some Ativan. It’s not blurry vision it’s like post trip vision. Anyone experience something similar? Like as I type this in the bed I feel as if it feels and appears the bed to be swaying side to side. And the tv looks like it’s breathing in and out kind of but when I focus right at something it’s everything around it that begins to warp slightly
In my humble opinion you had an adverse reaction to the drug. I hope you told your physician about your experience. Even if you have taken the drug in the past, you can develop reactions unlike prior useage. Also, were you taking other medicines that prescriber wasn’t aware? Many meds don’t interact well. So unable to know all the facts I hope I have answered your question. I definitely wouldn’t take it again without discussing the effects you had with your physician, or go back to ER who prescribed it.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2014 • 1 answer
Updated 17 Sep 2017 • 1 answer
Updated 21 Sep 2018 • 4 answers
Is it normal to have blurry vision after taking Lexapro? I'm on day 2 of my 10mg pills and my vision
Updated 22 Jan 2019 • 2 answers
Updated 28 Feb 2019 • 1 answer